Modified deformable model for bijective topology preserving map

Kiichi Urahama, Satoshi Kawakami

Research output: Contribution to journalArticlepeer-review

Abstract

A modified deformable model is presented for constructing bijective topology preserving feature maps. The algorithm can solve the optimization problem in the input space as well as that in the output space. A saturating distance function alternative to the Euclid norm is employed to obtain compact space filling maps.

Original languageEnglish
Pages (from-to)1186-1188
Number of pages3
JournalIEICE Transactions on Information and Systems
VolumeE77-D
Issue number10
Publication statusPublished - Oct 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Computer Graphics and Computer-Aided Design
  • Information Systems
  • Software

Fingerprint Dive into the research topics of 'Modified deformable model for bijective topology preserving map'. Together they form a unique fingerprint.

Cite this